EconPapers    
Economics at your fingertips  
 

Optimal Stopping under Ambiguity in Continuous Time

Frank Riedel

No 429, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Abstract: We develop a theory of optimal stopping problems under ambiguity in continuous time. Using results from (backward) stochastic calculus, we characterize the value function as the smallest (nonlinear) supermartingale dominating the payoff process. For Markovian models, we derive an adjusted Hamilton-Jacobi-Bellman equation involving a nonlinear drift term that stems from the agent's ambiguity aversion. We show how to use these general results for search problems and American Options.

Keywords: Optimal stopping; Uncertainty aversion; Robustness; Optimal control; Continuous time; Ambiguity (search for similar items in EconPapers)
Date: 2010-12-14
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://pub.uni-bielefeld.de/download/1943934/2319758 First Version, 2010 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:429

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2025-04-03
Handle: RePEc:bie:wpaper:429